Teresa Haynes
Teresa Haynes
Professor of Mathematics, East Tennessee University
Verified email at etsu.edu
Title
Cited by
Cited by
Year
Fundamentals of domination in graphs
TW Haynes, S Hedetniemi, P Slater
CRC press, 1998
45191998
Domination in Graphs: Volume 2: Advanced Topics
TW Haynes
Routledge, 2017
20812017
Domination in graphs applied to electric power networks
TW Haynes, SM Hedetniemi, ST Hedetniemi, MA Henning
SIAM journal on discrete mathematics 15 (4), 519-529, 2002
2962002
Double domination in graphs
F Harary, TW Haynes
Ars Combinatoria 55, 201-214, 2000
2732000
Paired‐domination in graphs
TW Haynes, PJ Slater
Networks: An International Journal 32 (3), 199-206, 1998
2071998
Fundamentals of domination in graphs Marcel Dekker
TW Haynes, ST Hedetniemi, PJ Slater
Inc., New York, 1998
1261998
Global defensive alliances in graphs
TW Haynes, ST Hedetniemi, MA Henning
the electronic journal of combinatorics, R47-R47, 2003
1212003
Locating and total dominating sets in trees
TW Haynes, MA Henning, J Howard
Discrete Applied Mathematics 154 (8), 1293-1300, 2006
1172006
Paired-domination and the paired-domatic number
TW Haynes, PJ Slater
Congressus Numerantium, 65-72, 1995
871995
Achieving interface and environment fidelity in the Virtual Basic Laparoscopic Surgical Trainer
A Chellali, H Mentis, A Miller, W Ahn, VS Arikatla, G Sankaranarayanan, ...
International journal of human-computer studies 96, 22-37, 2016
862016
Extremal graphs for inequalities involving domination parameters
X Baogen, EJ Cockayne, TW Haynes, ST Hedetniemi, Z Shangchao
Discrete Mathematics 216 (1-3), 1-10, 2000
822000
Nordhaus-Gaddum inequalities for domination in graphs
F Harary, TW Haynes
Discrete Mathematics 155 (1-3), 99-105, 1996
791996
Broadcasts in graphs
JE Dunbar, DJ Erwin, TW Haynes, SM Hedetniemi, ST Hedetniemi
Discrete Applied Mathematics 154 (1), 59-75, 2006
772006
Double roman domination
RA Beeler, TW Haynes, ST Hedetniemi
Discrete Applied Mathematics 211, 23-29, 2016
742016
A quantitative analysis of secondary RNA structure using domination based parameters on trees
T Haynes, D Knisley, E Seier, Y Zou
BMC bioinformatics 7 (1), 1-11, 2006
702006
The diameter of total domination vertex critical graphs
W Goddard, TW Haynes, MA Henning, LC Van Der Merwe
Discrete mathematics 286 (3), 255-261, 2004
702004
Total domination edge critical graphs.
LC Van der Merwe
672002
The complementary product of two graphs
TW Haynes, MA Henning, PJ Slater, LC van der Merwe
Bulletin of the Institute of Combinatorics and its Applications 51, 21-30, 2007
602007
Bondage, insensitivity, and reinforcement
JE Dunbar, U Teschner, TW Haynes, L Volkmann
Domination in Graphs, 471-490, 2017
532017
Total and paired-domination numbers of a tree
M Chellali, TW Haynes, W Goddard
AKCE International Journal of Graphs and Combinatorics 1 (2), 69-75, 2004
512004
The system can't perform the operation now. Try again later.
Articles 1–20